arrow
Volume 11, Number 2
Previous Issue Next Issue

J. Comp. Math., 11 (1993), pp. 99-102.

Preview Full PDF 638 9512 Abstract

Guo-Qiang He & Y. M. Chen

J. Comp. Math., 11 (1993), pp. 103-112.

Preview Full PDF 646 8643 Abstract

Song Yu

J. Comp. Math., 11 (1993), pp. 113-128.

Preview Full PDF 626 8561 Abstract

F.O. Ekogbulu

J. Comp. Math., 11 (1993), pp. 129-141.

Preview Full PDF 654 8684 Abstract

Wen-Hua Yu

J. Comp. Math., 11 (1993), pp. 142-153.

Preview Full PDF 651 8489 Abstract

Yang-Feng Su

J. Comp. Math., 11 (1993), pp. 154-161.

Preview Full PDF 634 8492 Abstract

Relja Vulanović & Dragoslav Herceg

J. Comp. Math., 11 (1993), pp. 162-171.

Preview Full PDF 642 8540 Abstract

Ai-Hui Zhou

J. Comp. Math., 11 (1993), pp. 172-177.

Preview Full PDF 637 8694 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 178-187.

Preview Full PDF 657 8489 Abstract

Yu-Lin Zhou

J. Comp. Math., 11 (1993), pp. 188-192.

Preview Full PDF 664 8472 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard